# SDR CALA2013102192235

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 53,339 hours, 21,343 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 37200101
- Part serial: ME1140
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL SHUT DOWN WHEN DOING A FIRE TEST.  DEF IAW MEL 4910B APU CB PULLED & LOCKED. REPLACED APU DIRE DETECTOR UNIT IAW AMM & PERFORMED APU FIRE & OVERHEAT DETECTION SYSTEM IAW AMM, NOW ALL OKAY.
